TRANSACTIONS ISSUE MATHEMATICS
Series of physical-technical & mathematics science
Azerbaijan National Academy of Science

ISSN: 2306-2193

Home Editorial Board For Authors Publication Ethics Articles in Press Volumes

Volume 35, Issue 1

MATHEMATICS

Absolute Convergence Of Spectral Expansion Of Absolutely Continuous Vector-Function In Eigen Vector-Functions Of Third Order Differential Operator
by Yulia G. Abbasova
39
Application Of The Contour Integral Method To The Solution Of The Problem For An Equation Belonging To Standard Classification
by Nihan A. Aliyev, Ofelya G. Asadova, Nezaket G. Mamedova
1015
Quality Properties Of Solutions Of The Basic Equation Of Perturbation Theory For One-Dimensional Magnetic Schrodinger Operator
by Elshad H. Eyvazov
1623
On Solvability Of A Boundary Value Problem For Second Order Operator-Differential Equations In The Space Of Smooth Vector-Functions
by Elshad G.Gamidov, Muhammet D. Karaaslan
2430
On Well-Defined Solvability Of A Boundary Value Problem For An Elliptic Differential Equation In Hilbert Space
by Gunel M. Gasimova
3136
Boundedness of the multi-sublinear maximal operator with rough kernels on Morrey spaces
by Amil A. Hasanov
3741
On A Periodic Type Boundary Value Problem For A Third Order Equation In Hilbert Space
by Seadat B. Heydarova
4246
On Asymptotic Behavior Of The Mean Value Of The First Passage Time Of The Level By A Random Walk Described By Autoregression Process Of Order One ( AR (1))
by Hilala A. Jafarova, Irada A. Ibadova, Vugar A. Abdurahmanov
4750
First Boundary Value Problem For A Class Of Parabolic Equations With Discontinuous Coefficients, The Basic Coercive Estimation In Sobolev Weight Space
by Nazim J. Jafarov
5158
Necessary Optimality Conditions In An Optimal Control Problem With Integro-Differential Equations Equality And Inequality Type Multipoint Functional Restraints
by Misir J. Mardanov, Kamil B. Mansimov
5965
( Lp , Lq ) boundedness of the fractional maximal operator on the dual of Laguerre hypergroup
by Mehriban N. Omarova
6675
Investigation Of The Spectrum And Resolvent Of A Differential Bundle On A Semi-Axis
by Elshar G.Orujov, Naila M.Namazova
7680
Integral Limit Theorem For The First Passage Time Of The Level By A Random Walk Described By A Utoregression Process Of Order One ( AR (1))
by Feda H. Rahimov, Tarana E. Hashimova, Aynure D. Farkhadova
8186
Riesz Potentials In Spaces Defined By Conditions On Local Oscillations Of Functions
by Rahim M. Rzaev, Fuad N. Aliyev
8795
Spectroidal Operators In Banach Space
by Nazim G. Vahabov
96105
Connectivity and semigroups of homeomorphic, local homeomorphic and open continuous mappings of topological spaces
by Vladimir Sh. Yusufov
106108
 

MECHANICS

The Verifying Authenticity And Condition Of Applicability Of The Equation Of The State Of Bubble Liquid
by Gulshan A. Akhundova
109113
The Influence Of The Initial Stressed On The Dynamics Of The Moving Load Acting On The Hydro-Elastic System Consisting Of The Pre-Stressed Plate, Compressible Viscous Fluid And Rigid Wall
by Maftun I. Ismailov, Kamala A. Salmanova
114119
Analysis Of A Finite Span Rectilinear Winglets Influnce On Its Induced Drag By The Distributed Vortex Method
by Rauf M. Jafarzadeh and Musa Kh. Ilyasov, Javidan N. Huseynli
120126
 

APPLIED PROBLEMS OF MATHEMATICS AND MECHANICS

Application Of The Finite Difference Method For Solving Stationary One-Dimensional Flow
by Gunay F. Gadjieva, Polad F. Gahramonov
127132
On A Boundary Control Problem For A Thin Plate Oscillations Equation
by Hamlet F. Kuliyev, Khayala I. Seyfullayeva
133141
An Optimal Conrtol Problem For The Equations Of Flexural-Torsional Oscillations Of A Bar
by Aysel T. Ramazanova, Vera B.Nazarova
142156
On An Optimal Control Of The Coefficients Of An Elliptic Equation With A Quality Criterion On The Boundary Of Domain
by Rafiq K. Tagiyev, Rena S. Kasymova
157163

© 2015 Institute of Mathematics and Mechanics